# SDR IPXA3177613

- Difficulty date: March 14, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 11,115 hours, 7,094 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10 YR, AFT CARGO FLOORBOARD 151UF HAS CORE DAMAGE AND DELAMINATION.  FABRICATED FLOORBOARD IAW EO A300-5320-16407-E, APPENDIX C.
